# SDR CALA0600181

- Difficulty date: May 22, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- Aircraft time: 55,326 hours, 28,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651717684638
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN INTERCOSTAL AT STA 294, S12L FORWARD OF L-1 DOOR.  A REPAIR WAS INSTALLED IAW ECRA 5310-04535.
